MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. SCREW DRIVER, STANDARD; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ZIMMER BIOMET SPINE, INC. SCREW DRIVER, STANDARD; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 07.02054.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the bushing is fractured, the threads on the sleeve are damaged and the tip has deformation damage.A functional inspection was performed with a vitality screw and found the driver tip was able to mate with the screw tip however, the sleeve was unable to thread into the tulip.Root cause: this event could possibly be attributed to excessive forces applied during use or wear through use over time.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that two vitality standard reduction screwdrivers would not load a screw properly.Another driver was used and there was no patient impact.Upon manufacturer investigation, it was discovered that one of the screwdrivers was deformed and fractured.

Brand Name
SCREW DRIVER, STANDARD
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23556935
Report Number3012447612-2025-00366
Device Sequence Number10132414
Product Code NKB
UDI-Device Identifier00889024009806
UDI-Public(01)00889024009806(10)AC44
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150896
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02054.001
Device Lot NumberAC44
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic